I had some neurontin in my cupboard that the doctor had given me for the pain in my legs in feet, but I choose to take only the vic's that he had given me. Anyways, I have been taking 2 a day for a week and it is not helping. Does anyone know if I stop taking it if I am going to have w/d's from that too?
I remember those neurontins...wow they made me feel like I was swimming in glue or something.
I had awful nightmares from them, and also just felt so CRAPPY. Neurontins are an anti-convulsant, actually. But they are also used for nerve pain.
I really thought they didn't do anything for my pain, though.
I too have taken the Nuerontin. The doctor started me on 800 mg per day, 2 x per day, but I felt hung over all day.
I saw no difference in the leg pain either. He preccribed it for the nerve damage in my legs. I only use it when I have nothing else for the disc pain in my back. He also had me try Lyrica which did nothing for me.
Hi, I dont know if you will have w/ds or not, but I also took that med awhile back. It didnt help with the pain for me either. I guess in my situation, I quit them and didnt feel any w/d, but then again I dont feel w/d of hydro like many of you do either.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.